Anti-periodic fractional boundary value problems with nonlinear term depending on lower order derivative. (English) Zbl 1281.34005

The authors are concerned with a new class of anti-periodic fractional-order boundary value problems where the nonlinear term involves a lower-order fractional derivative. They establish existence and uniqueness results using some standard fixed point theorems.


34A08 Fractional ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] S. Abbas, M. Benchohra, A.N. Vityuk, On fractional order derivatives and Darboux problem for implicit differential equations. Fract. Calc. Appl. Anal. 15,No 2 (2012), 168-182; DOI: 10.2478/s13540-012-0012-5; http://www.springerlink.com/content/1311-0454/15/2/. · Zbl 1302.35395
[2] R.P. Agarwal, B. Ahmad, Existence of solutions for impulsive antiperiodic boundary value problems of fractional semilinear evolution equations. Dynam. Contin. Discrete Impuls. Syst., Ser. A, Math. Anal. 18 (2011), 457-470. · Zbl 1226.26005
[3] R.P. Agarwal, M. Belmekki, M. Benchohra, A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative. Adv. Difference Equ. 2009 (2009), Art. ID 981728, 47 pp. · Zbl 1182.34103
[4] R.P. Agarwal, V. Lakshmikantham, J.J. Nieto, On the concept of solution for fractional differential equations with uncertainty. Nonlinear Anal. 72, No 6 (2010), 2859-2862. http://dx.doi.org/10.1016/j.na.2009.11.029 · Zbl 1188.34005
[5] A. Aghajani, Y. Jalilian, J.J. Trujillo, On the existence of solutions of fractional integro-differential equations. Fract. Calc. Appl. Anal. 15, No 1 (2012), 44-69; DOI: 10.2478/s13540-012-0005-4; http://www.springerlink.com/content/1311-0454/15/1/.
[6] B. Ahmad, Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations. Appl. Math. Lett. 23, No 4 (2010), 390-394. http://dx.doi.org/10.1016/j.aml.2009.11.004 · Zbl 1198.34007
[7] B. Ahmad, Existence of solutions for fractional differential equations of order q ∈ (2, 3] with anti-periodic boundary conditions. J. Appl. Math. Comput. 34, No 1-2 (2010), 385-391. http://dx.doi.org/10.1007/s12190-009-0328-4 · Zbl 1216.34003
[8] B. Ahmad, J.J. Nieto, Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions. Comput. Math. Appl. 58, No 9 (2009), 1838-1843. http://dx.doi.org/10.1016/j.camwa.2009.07.091 · Zbl 1205.34003
[9] B. Ahmad, J.J. Nieto, Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory. Topol. Methods Nonlinear Anal. 35, No 2 (2010), 295-304. · Zbl 1245.34008
[10] B. Ahmad, J.J. Nieto, Anti-periodic fractional boundary value problems, Comput. Math. Appl. 62, No 3 (2011), 1150-1156. http://dx.doi.org/10.1016/j.camwa.2011.02.034 · Zbl 1228.34010
[11] B. Ahmad, V. Otero-Espinar, Existence of solutions for fractional differential inclusions with anti-periodic boundary conditions. Bound. Value Probl. 2009 (2009), Art. ID 625347, 11 pages. · Zbl 1172.34004
[12] A. Cernea, A note on the existence of solutions for some boundary value problems of fractional differential inclusions. Fract. Calc. Appl. Anal. 15, No 2 (2012), 183-194; DOI: 10.2478/s13540-012-0013-4; http://www.springerlink.com/content/1311-0454/15/2/. · Zbl 1281.34019
[13] Y.-K. Chang, J.J. Nieto, Some new existence results for fractional differential inclusions with boundary conditions. Math. Comput. Modelling 49, No 9-10 (2009), 605-609. http://dx.doi.org/10.1016/j.mcm.2008.03.014 · Zbl 1165.34313
[14] Y. Chen, J.J. Nieto, D. O’Regan, Anti-periodic solutions for evolution equations associated with maximal monotone mappings. Appl. Math. Lett. 24, No 3 (2011), 302-307. http://dx.doi.org/10.1016/j.aml.2010.10.010 · Zbl 1215.34069
[15] V. Gafiychuk, B. Datsko, V. Meleshko, Mathematical modeling of different types of instabilities in time fractional reaction-diffusion systems. Comput. Math. Appl. 59, No 3 (2010), 1101-1107. http://dx.doi.org/10.1016/j.camwa.2009.05.013 · Zbl 1189.35151
[16] J. Henderson, A. Ouahab, Fractional functional differential inclusions with finite delay. Nonlinear Anal. 70 (2009), 2091-2105. http://dx.doi.org/10.1016/j.na.2008.02.111 · Zbl 1159.34010
[17] A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam (2006). http://dx.doi.org/10.1016/S0304-0208(06)80001-0
[18] J.J. Nieto, Maximum principles for fractional differential equations derived from Mittag-Leffler functions. Appl. Math. Lett. 23, No 10 (2010), 1248-1251. http://dx.doi.org/10.1016/j.aml.2010.06.007 · Zbl 1202.34019
[19] I. Podlubny, Fractional Differential Equations. Academic Press, San Diego (1999). · Zbl 0924.34008
[20] J. Sabatier, O.P. Agrawal, J.A.T. Machado (Eds.), Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering. Springer, Dordrecht (2007). · Zbl 1116.00014
[21] S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives, Theory and Applications. Gordon and Breach, Yverdon (1993). · Zbl 0818.26003
[22] D.R. Smart, Fixed Point Theorems. Cambridge Univ. Press, Cambridge (1980). · Zbl 0427.47036
[23] G. Wang, B. Ahmad, L. Zhang, Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order. Nonlinear Anal. 74, No 3 (2011), 792-804. http://dx.doi.org/10.1016/j.na.2010.09.030 · Zbl 1214.34009
[24] G. Wang, D. Baleanu, L. Zhang, Monotone iterative method for a class of nonlinear fractional differential equations. Fract. Calc. Appl. Anal. 15, No 2 (2012), 244-252; DOI: 10.2478/s13540-012-0018-z; http://www.springerlink.com/content/1311-0454/15/2/. · Zbl 1273.34021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.